# SDR SWIA202266224

- Difficulty date: August 14, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N286SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000752
- Aircraft time: 9,101 hours, 7,038 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD. BOTH FAS SMELT SMOKE THROUGHOUT CABIN AFTER TAKEOFF.   (FLIGHT #3543 FILED CLOSED)      PLEASE REFERENCE AML 970631  PLEASE REFERENCE AML 970633  PLEASE REFERENCE AML 970634  PLEASE REFERENCE AML 970635  PLEASE REFERENCE AML 970636  PLEASE REFERENCE AML 970637  PLEASE REFERENCE AML 970639  PLEASE REFERENCE AML 970641  PLEASE REFERENCE AML 970643  PLEASE REFERENCE AML 970709  PLEASE REFERENCE AML 970712 FOR INSPECTIONS AND ENGINE RUNS PERFORMED RELATED TO SMOKE/ABNORMAL SMELL.  /   SPOKE WITH BOTH FLIGHT ATTENDANTS AND BOTH PILOTS, SMELL WAS REPORTED AS ABSENT FROM FLIGHT DECK, BOTH LAVATORIES, BOTH GALLEYS, AND BOTH ENTRANCE AREAS. NO VISIBLE SMOKE OR MIST WAS REPORTED. SMELL WAS REPORTED TO DISSIPATE QUICKLY AND NOT RECUR. SEE AML 970637 FOR FIM TASK COMPLIANCE, DETERMINED SMOKE/ABNORMAL SMELL TO BE A "TRANSITORY CONDITION OF THE AIR CONDITIONING PACK(S) OR OTHER COMPONENT(S)." AIRCRAFT IS SUITABLE FOR CONTINUED SERVICE AT THIS TIME.
